Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Dark brown blood coming out with nuvaring in. Is this normal? Am i still protected?

I have been on the nuvaring for about 4 months, and I use it where I put it in for three weeks, take it out and immediately put a new one in to skip my period. For the past two months I have had a lot of dark brown blood coming out throughout the three weeks with the nuvaring in, is this normal? even if i m bleeding , am I still protected?
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Nuva ring can cause menstrual irregularities or brown vaginal discharge as side effects.
So the bleeding you are having could be side effect of the ring.
Usually these will not affect the efficacy of the ring. So the protection is expected.
If the bleeding is continuing better to consult gynecologist once to take symptomatic treatment.
Take care.
Answered: Tue, 5 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor